Acetaminophen induced nephrotoxicity in an adolescent girl


Creative Commons License

Kasap B., Turkmen M., Alaygut D., SOYLU A., KAVUKÇU S.

TURK PEDIATRI ARSIVI-TURKISH ARCHIVES OF PEDIATRICS, vol.46, no.4, pp.343-345, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.4274/tpa.95
  • Journal Name: TURK PEDIATRI ARSIVI-TURKISH ARCHIVES OF PEDIATRICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.343-345
  • Keywords: Acetaminophen, nephrotoxicity, tubulointerstitial nephritis, ACUTE-RENAL-FAILURE, OVERDOSE
  • Dokuz Eylül University Affiliated: Yes

Abstract

Acetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. (Turk Arch Ped 2011; 46: 343-5)